×

On the solutions of systems of difference equations. (English) Zbl 1146.39023

Summary: We show that every solution of the following system of difference equations
\[ x_{n+1}^{(1)}=x_n^{(2)}/(x_n^{(2)}-1),\;x_{n+1}^{(2)}= x_n^{(3)}/(x_n^{(3)-1}),\dots,x_{n+1}^{(k)}=x_n^{(1)}/(x_n^{(1)}-1) \] as well as of the system
\[ x_{n+1}^{(1)}=x_n^{(k)}/(x_n^{(k)}-1), x_{n+1}^{(2)}= x_n^{(1)}/(x_n^{(1)}-1),\dots,x_{n+1}(k)=x_n(k-1)/(x_n^{(k-1)}-1) \]
is periodic with period \(2_k\) if \(k\neq 0 \pmod 2\), and with period \(k\) if \(k=0 \pmod2\) where the initial values are nonzero real numbers for \(x_0^{(1)},x_0^{(2)},\dots,x_0^{(k)}\neq 1\).

MSC:

39A11 Stability of difference equations (MSC2000)
39A20 Multiplicative and other generalized difference equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Papaschinopoulos G, Schinas CJ: On a system of two nonlinear difference equations. Journal of Mathematical Analysis and Applications 1998, 219(2):415-426. 10.1006/jmaa.1997.5829 · Zbl 0908.39003
[2] Camouzis E, Papaschinopoulos G: Global asymptotic behavior of positive solutions on the system of rational difference equations [InlineEquation not available: see fulltext.], [InlineEquation not available: see fulltext.]. Applied Mathematics Letters 2004, 17(6):733-737. 10.1016/S0893-9659(04)90113-9 · Zbl 1064.39004
[3] Çinar C: On the positive solutions of the difference equation system [InlineEquation not available: see fulltext.], [InlineEquation not available: see fulltext.]Applied Mathematics and Computation 2004, 158(2):303-305. 10.1016/j.amc.2003.08.073 · Zbl 1066.39006
[4] Çinar C, Yalçinkaya İ: On the positive solutions of difference equation system [InlineEquation not available: see fulltext.], [InlineEquation not available: see fulltext.], [InlineEquation not available: see fulltext.]International Mathematical Journal 2004, 5(5):521-524. · Zbl 1208.39030
[5] Clark D, Kulenović MRS: A coupled system of rational difference equations. Computers & Mathematics with Applications 2002, 43(6-7):849-867. 10.1016/S0898-1221(01)00326-1 · Zbl 1001.39017
[6] Grove EA, Ladas G, McGrath LC, Teixeira CT: Existence and behavior of solutions of a rational system. Communications on Applied Nonlinear Analysis 2001, 8(1):1-25. · Zbl 1035.39013
[7] Özban AY: On the positive solutions of the system of rational difference equations [InlineEquation not available: see fulltext.], [InlineEquation not available: see fulltext.]Journal of Mathematical Analysis and Applications 2006, 323(1):26-32. 10.1016/j.jmaa.2005.10.031 · Zbl 1115.39012
[8] Özban AY: On the system of rational difference equations [InlineEquation not available: see fulltext.], [InlineEquation not available: see fulltext.]Applied Mathematics and Computation 2007, 188(1):833-837. 10.1016/j.amc.2006.10.034 · Zbl 1123.39006
[9] Papaschinopoulos G, Schinas CJ: On the behavior of the solutions of a system of two nonlinear difference equations. Communications on Applied Nonlinear Analysis 1998, 5(2):47-59. · Zbl 1110.39301
[10] Papaschinopoulos G, Schinas CJ: Invariants for systems of two nonlinear difference equations. Differential Equations and Dynamical Systems 1999, 7(2):181-196. · Zbl 0978.39014
[11] Papaschinopoulos, G.; Schinas, CJ; Stefanidou, G., On a [InlineEquation not available: see fulltext.]-order system of lyness-type difference equations, No. 2007, 13 (2007) · Zbl 1154.39013
[12] Irićanin B, Stević S: Some systems of nonlinear difference equations of higher order with periodic solutions. Dynamics of Continuous, Discrete and Impulsive Systems, Series A Mathematical Analysis 2006, 13: 499-507. · Zbl 1098.39003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.